American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45M10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] James S. W. Wong. Positive definite functions and Volterra integral equations. Bull. Amer. Math. Soc. 80 (1974) 679-682. MR 0341009.
Abstract, references, and article information   
View Article: PDF

[2] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1